You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Irrationality of The Square Root of Two -- A Geometric Proof
Tom M. Apostol
The American Mathematical Monthly
Vol. 107, No. 9 (Nov., 2000), pp. 841-842
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2695741
Page Count: 2